# SDR CA151216010

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, A LOW OIL PRESSURE WARNING OCCURRED.  THE CREW ELECTED TO TURN BACK TO THE DEPARTURE AIRPORT WHERE POST FLIGHT INSPECTION FOUND SIGHT GLASS OIL LEVEL ABOVE ADD 1.  THE CHIP DETECTOR WAS CLEAN BUT A FUEL ODOR WAS NOTED IN THE OIL. THE FUEL HEATER WAS REPLACED AND OIL SYS WAS DRAINED AND FLUSHED, OIL FILTERS REPLACED.  SUBSEQUENT GROUND RUNS WERE SATISFACTORY AND ACFT RETURNED TO SERVICE ON 9 DEC.  FIRST FLIGHT OF THE DAY, DURING TAKEOFF AND CLIMB, ANOTHER LOW OIL PRESSURE OCCURRED.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND NO OIL ON THE SIGHT GLASS AND AGAIN A FUEL ODOR FROM THE OIL TANK WHEN THE FILLER CAP WAS OPENED.  TROUBLESHOOTING IS ON-GOING.
